MathSciNet Relay Station
MathSciNet bibliographic data
MR2747748 49J53 (90C25)
Johnstone, Jennifer A.; Koch, Valentin R.; Lucet, Yves Convexity of the proximal average. J. Optim. Theory Appl. 148 (2011), no. 1, 107–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement